# SDR RAIA2009021800002

- Difficulty date: February 12, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N806HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145112
- Aircraft time: 22,923 hours, 21,664 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Part serial: 82049
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 8039 STL - FLOOR LIGHT STRIP F/G/H INOP.  MAINTENANCE REMOVED AND REPLACED INVERTER IAW EMAB 145 AMM PROCEDURE.
